MAUDE Adverse Event Report: ARTHREX, INC. DW REMOTE; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. DW REMOTE; ARTHROSCOPE AND ACCESSORIES
Model Number DW REMOTE
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 03/19/2024, it was reported by a facility representative via (b)(4) that an ar-6482 dw remote had exposed wires.This was discovered during a procedure with no patient harm.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-6482 serial/batch number (b)(6) was received for investigation.Functional testing was not performed due to the connector damage.Visual inspection found that the cable was detached from the keypad.The most likely cause of the observed failure is misuse by the end user.

Brand Name
DW REMOTE
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19061459
Report Number1220246-2024-01869
Device Sequence Number12368220
Product Code HRX
UDI-Device Identifier00888867039421
UDI-Public00888867039421
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDW REMOTE
Device Catalogue NumberAR-6482
Device Lot Number14936296
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer07/23/2024
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown